Conference publications

To the Question of Existence of Quasiperiodic Solution for a System of Differential Equations with Singular Matrix at Derivatives

Lvova T. L.

"Математика. Компьютер. Образование". Cб. трудов XVI международной конференции. Под общей редакцией Г.Ю. Ризниченко Ижевск: Научно-издательский центр "Регулярная и хаотическая динамика", 2009. Vol. 2. Pp. 8-15. (accepted)

The method to determine conditions for existence of nonzero quasiperiodic solution for systems of linear differential equations with singular matrix at derivatives is offered. Obtained results are used for analysis of mathematical model of linear electric circuit.

© 2004 Designed by Lyceum of Informational Technologies №1533